·Paper Publications
90. Guoqiang Ren and B. Liu, Global existence of bounded solutions for a quasilinear chemotaxis system with logistic source,Nonlinear Analysis: Real World Applications,46(2019),545-582.
Release time:2019-09-25  Hits:
-
Pre One::
91.Lei Zhang and B. Liu, The obstacle problem of integro-partial differential equations with applications to stochastic optimal control/stopping problem,Journal of Franklin Institute,356(2019),1396-1423.
-
Next One::
89. Guoqiang Ren and B. Liu, Global boundedness and asymptotic behavior in a two-species chemotaxis-competition system with two signals, Nonlinear Analysis: Real World Applications,48(2019),288-325.